MAUDE Adverse Event Report: ARTHREX, INC. IBAL UKA TIB BEA-RING TRL SZ 3 8MM; TEMPLATE FOR CLINICAL USE

ARTHREX, INC. IBAL UKA TIB BEA-RING TRL SZ 3 8MM; TEMPLATE FOR CLINICAL USE
Model Number IBAL UKA TIB BEA-RING TRL SZ 3 8MM
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that the ar-601-tbc8 tibial trial broke when removing.The rep reported there were no delays caused and all fragments were retrieved.
 
Additional Manufacturer Narrative
Complaint confirmed.Visual inspection identified that the tibial bearing trial had fragmented, with dents around the trial body.The fragment was also received and visual inspected.Showing dents around the corner.The most likely cause is user applied mechanical forces.

Brand Name
IBAL UKA TIB BEA-RING TRL SZ 3 8MM
Common Device Name
TEMPLATE FOR CLINICAL USE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11798861
Report Number1220246-2021-03038
Device Sequence Number1099282
Product Code HWT
UDI-Device Identifier00888867037564
UDI-Public00888867037564
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIBAL UKA TIB BEA-RING TRL SZ 3 8MM
Device Catalogue NumberAR-601-TBC8
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/19/2021
Supplement Date Received by Manufacturer04/19/2021
Initial Report FDA Received Date05/10/2021
Supplement Report FDA Received Date07/15/2021
Patient Sequence Number1